ISSN: 1813-0410

Author : Abed Al-Hussein Abbas, Hussein


Topological Quasi Projective Modules

Hussein Abed Al-Hussein Abbas

journal of kerbala university, 2009, Volume 5, Issue 2, Pages 117-121

In this search obtain the following results on a topological quasi projective modules and on a topological quasi projective cover :
1. A topological direct sum of two topological quasi projective modules each one has a topological projective cover is a topological quasi projective module has a topological projective cover which is a direct sum of topological projective cover of it is summand.
2. A topological finite direct sum of a topological quasi projective modules is topological quasi projective if each one has a topological projective cover.
3. A topological module has a topological projective cover if it has a topological quasi projective cover which is unique up to a topological isomorphism over the identity on topological module.